Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 11 (Search time: 0.007 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
The number of exceptional orbits of a pseudofree circle action on S(5)

Kim, Jin-Hongresearcher, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.9, no.1, pp.55 - 62, 2011-03

2
ON POSITIVELY CURVED FOUR-MANIFOLDS WITH S(1)-SYMMETRY

Kim, Jin-Hongresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS, v.22, no.7, pp.981 - 990, 2011-07

3
non-existence of localized travelling waves with non-zero speed in single reaction-diffusion equations

Kim, Yong Jungresearcher; Ni, Wei-Ming; Taniguchi, Masaharu, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.33, no.8, pp.3707 - 3718, 2013-08

4
Classification of rotational special Weingarten surfaces of minimal type in S^2 x R and H^2 x R

Morabito, Filipporesearcher; Magdalena Rodriguez, M., MATHEMATISCHE ZEITSCHRIFT, v.273, no.1-2, pp.379 - 399, 2013-02

5
Multi-bump positive solutions for a nonlinear elliptic problem in expanding tubular domains

Byeon, Jaeyoungresearcher; Tanaka, Kazunaga, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.50, no.1-2, pp.365 - 397, 2014-05

6
Pattern formation via mixed interactions for coupled Schrodinger equations under Neumann boundary condition

Byeon, Jaeyoung; Sato, Yohei; Wang, Zhi-Qiang, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.19, no.1, pp.559 - 583, 2017-03

7
Pattern formation via mixed interactions for coupled Schrodinger equations under Neumann boundary condition

Byeon, Jaeyoungresearcher; Sato, Yohei; Wang, Zhi-Qiang, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.19, no.1, pp.559 - 583, 2017-03

8
DELAUNAY TYPE DOMAINS FOR AN OVERDETERMINED ELLIPTIC PROBLEM IN S-n x R AND H-n x R

Morabito, Filipporesearcher; Sicbaldi, Pieralberto, ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, v.22, no.1, pp.1 - 28, 2016-01

9
STANDING WAVE CONCENTRATING ON COMPACT MANIFOLDS FOR NONLINEAR SCHRODINGER EQUATIONS

Byeon, Jaeyoungresearcher; Kwon, Ohsang; Oshita, Yoshihito, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.14, no.3, pp.825 - 842, 2015-05

10
Semi-classical standing waves for nonlinear Schrodinger systems

Byeon, Jaeyoungresearcher, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.54, no.2, pp.2287 - 2340, 2015-10

rss_1.0 rss_2.0 atom_1.0